# SDR GTIA20120107328

- Difficulty date: January 7, 2012
- Submitted: January 9, 2012
- Operation: Air carrier
- Aircraft: N606NK
- Make and model: Airbus A320-232
- Aircraft serial: 4592
- Aircraft time: 3,627 hours, 1,699 cycles
- Engine: Iae V2527A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 DOOR BOTTLE PRESSURE LOW.  SERVICED R-1 DOOR EMERGENCY ACCUMULATOR AS REQ IAW AMM 52-10-00-614-001.  NO FURTHER DEFECTS NOTED.
